# SDR GLBA2003118

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 16,890 hours, 20,062 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Condition: Loose
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR DOES NOT TILT, SECURED LOOSE CONNECTOR ON ANTENNA.
